×

zbMATH — the first resource for mathematics

Solving linear and quadratic fuzzy equations. (English) Zbl 0713.04004
Linear equations of the form \(ax+b=c\), and quadratic equations of the form \(ax^ 2+bx=c\), \(ax^ 2+bx+d=c\) are solved. The coefficients and the solutions are supposed to be real or complex fuzzy numbers. The solution technique is based on the extension principle. Applications in chemistry, economics, finance and physics are presented.
Reviewer: K.Peeva

MSC:
03E72 Theory of fuzzy sets, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Buckley, J.J., Fuzzy mathematics of finance, Fuzzy sets and systems, 21, 257-273, (1987) · Zbl 0613.90017
[2] Buckley, J.J., Portfolio analysis using possibility distributions, (), 69-76
[3] Buckley, J.J., Fuzzy complex numbers, Fuzzy sets and systems, 33, 333-345, (1989) · Zbl 0739.30038
[4] Dubois, D.; Prade, H., Operations on fuzzy numbers, Internat. J. system science, 9, 613-626, (1978) · Zbl 0383.94045
[5] Dubois, D.; Prade, H., Fuzzy real algebra: some results, Fuzzy sets and systems, 2, 327-348, (1979) · Zbl 0412.03035
[6] Isik, C.; Ciliz, M.K., Solution of a fuzzy quadratic equation and its application in fuzzy-control, ()
[7] Kaufmann, A.; Gupta, M.M., Introduction to fuzzy arithmetic, (1985), Van Nostrand Reinhold New York · Zbl 0588.94023
[8] Sanchez, E., Solutions of fuzzy equations with extended operations, Fuzzy sets and systems, 12, 237-248, (1984) · Zbl 0556.04001
[9] Pedrycz, W., On solution of fuzzy functional equations, J. math. anal. appl., 123, 589-604, (1987) · Zbl 0619.39013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.